advertisement
Question
Posted by: Suzzy | 2008/06/02

Fertomid

Hi, I was on fertomid 150mg for 5 days, days in to my ovulation time as calculated my breasts started to feel very sensitive. I had severe back ache and pain in my lower abdomin. What could be causing this. I'm also eating like crazy. I've been on clomids before and it had no affect on me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Suzzy
The dose of 150 is extremely high and may cause multiple ovarian cysts formation. In addition, your hormone levels may be significantly elevated resulting in the breast sensitivity. It is always safe to do ultrasound scanning when using such high doses of fertomid so as to detect early onset of ovarian hyperstimulation syndrome (multiple cysts and severe hormonal imbalance) caused by the treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement